Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Apr 25, 2021, 3:15 PM CDT. It took effect at Apr 26, 2021, 4:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2021, 3:15 PM CDT (20:15 UTC)
- In effect from
- Apr 26, 2021, 4:00 AM CDT
- Expired
- Apr 26, 2021, 9:52 PM CDT
- In force
- 18 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
472 WHUS73 KDLH 252015 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 315 PM CDT Sun Apr 25 2021 LSZ140>142-150-260815- /O.NEW.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 315 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 5 AM CDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 4 AM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-260815- /O.NEW.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 315 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Port Wing to Sand Island WI. * WHEN...From 2 PM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
7 follow-up statements
227 WHUS73 KDLH 252148 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 448 PM CDT Sun Apr 25 2021 LSZ144-145-261000- /O.NEW.KDLH.SC.Y.0027.210425T2148Z-210426T0400Z/ /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- 448 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT TUESDAY... * WHAT...For the first Small Craft Advisory, northeast winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. For the second Small Craft Advisory, northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...For the Small Craft Advisory, until 11 PM CDT this evening. For the second Small Craft Advisory, from 2 PM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-150-261000- /O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 448 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 5 AM CDT TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 4 AM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-146-261000- /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Port Wing to Sand Island WI- 448 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 2 PM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
298 WHUS73 KDLH 260251 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 951 PM CDT Sun Apr 25 2021 LSZ144-145-261500- /O.CAN.KDLH.SC.Y.0027.000000T0000Z-210426T0400Z/ /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- 951 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...From 2 PM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-150-261500- /O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 951 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 5 AM CDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 4 AM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-146-261500- /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Port Wing to Sand Island WI- 951 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 2 PM Monday to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Melde
908 WHUS73 KDLH 260848 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 348 AM CDT Mon Apr 26 2021 LSZ140>142-150-262100- /O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 348 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... * WHAT...East winds 5 to 15 kt with gusts up to 25 kt and waves 1 to 4 ft expected. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-262100- /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 348 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
696 WHUS73 KDLH 261509 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1009 AM CDT Mon Apr 26 2021 LSZ140>142-150-270315- /O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 1009 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... * WHAT...Waves 1 to 4 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-270315- /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 1009 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM CDT TUESDAY... * WHAT...Waves 2 to 4 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
321 WHUS73 KDLH 261533 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1033 AM CDT Mon Apr 26 2021 LSZ140>142-150-270345- /O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 1033 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... * WHAT...East winds 10 to 20 kt and waves 1 to 4 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-270345- /O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 1033 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM CDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ PA
214 WHUS73 KDLH 262032 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 332 PM CDT Mon Apr 26 2021 LSZ140>142-150-270845- /O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 332 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... * WHAT...East winds 10 to 15 kt and waves 2 to 4 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-270845- /O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 332 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 5 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
605 WHUS73 KDLH 270252 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 952 PM CDT Mon Apr 26 2021 LSZ140>146-150-270400- /O.CAN.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Outer Apostle Islands Beyond 5 NM from Mainland- 952 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished and waves have subsided below criteria, so the Advisory has been cancelled. $$ BJH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 12:35 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 25, 12:35 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Duluth MN 1235 PM CDT Sun Apr 25 2021 .DISCUSSION...(Today through Saturday) Issued at 434 AM CDT Sun Apr 25 2021 Summary: A spring storm will move across the region beginning later today, continuing through Tuesday before ending on Wednesday. This will bring a wintry mix of rain, snow, sleet and freezing rain to the area tonight and early Monday. After some warmer and quieter weather for Thursday and Friday, precipitation chances return to the area for next weekend. The main concern of today's forecast are the precipitation types tonight through Monday. We are currently in a quiet period before a warm front lifts north into the area, that along with a strong surge of warm, moist air advection that should bring an area of precipitation up into the area late this afternoon and tonight. Initially the precipitation should be all rain, but should gradually become mixed with and then become all snow as the temperature column cools off during the evening, even as surface temperatures remain above freezing for most of the area during the evening. Overnight and Monday morning the warm air advection aloft should bring a warm nose over the area from the south in the 800-850mb layer, and cause our precipitation to become a wintry mix, with surface temperatures near to just above freezing in some areas. The operational GFS and NAM are both producing significant amounts of freezing rain along the North Shore where they keep surface temperatures below freezing well into mid day Monday with the warm nose aloft. However, Model blend probabilities do not produce nearly as much freezing rain with the other runs blended in there, and certainly the operational models are putting a lot of near to just below freezing air where we will have fairly strong southeast winds off Lake Superior, which should moderate temperatures. Have kept some mention of freezing rain/sleet in the forecast, but expect this will be limited in nature with the preceding rain/snow mix and warm ground temperatures. There may be a little ice build-up on elevated surfaces, but should not be overly significant. With the surge of warm air advection into the area, there will also be a period of instability and convective potential, and have included some thunder chances Monday afternoon and evening. The main warm air advection/fgen band lifts north of the area late Monday night and Tuesday, but the trough axis shifts east of the area and we get into a cold air advection regime and in the still fairly tight temperature gradient precipitation chances linger Tuesday into Wednesday. Most of this precipitation is rain with a little snow mixed in overnight. A ridge of high pressure should bring a quieter period of weather for Thursday and Thursday night, which lingers into Friday even as the ridge slides to the southeast. We are looking at another warm day next Friday with highs mostly in the 60s, though colder temperatures in the 50s will be found near Lake Superior. A new spring storm system moving along the southern Canadian provinces bring some precipitation chances into the area for Friday night through the weekend. Do not have very high confidence in the timing or track of this as there are some pretty significant differences between the models at this time. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1235 PM CDT Sun Apr 25 2021 VFR conditions are currently over the Northland this afternoon but clouds are quickly encroaching from the west. BRD will be the first terminal to see conditions deteriorate to MVFR as ceilings build in with light rain this evening. A rain/snow mix will spread across the region throughout the night with ceilings dropping to IFR. Additionally, a band of enhanced low level winds over HYR/BRD overnight will generate the threat for low level wind shear through the early morning hours. More rain and the chance of thunderstorms will be possible tomorrow afternoon. && .MARINE... Issued at 923 AM CDT Sun Apr 25 2021 High pressure is over the Lake this morning but will be slowly nudged out of the region as a warm front approaches from the southwest. There could be some enhancements in the winds this afternoon out of the northwest leading to some building waves hazardous to small crafts within the southwestern arm of the Lake. Confidence is not high in this scenario at this time and will hold off on an advisory at this time. The better set up will be later tonight as the pressure gradient increases and stronger southeast winds stream across the Lake. A small craft advisory will likely be issued this afternoon for the North Shore to account for this hazard. && .PRELIMINARY POINT TEMPS/POPS... DLH 44 32 41 36 / 30 80 80 50 INL 50 31 43 33 / 10 60 80 50 BRD 46 35 50 40 / 70 70 60 20 HYR 48 33 51 41 / 30 70 70 40 ASX 47 33 47 38 / 20 70 80 60 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...LE AVIATION...Britt MARINE...Britt
Hazardous weather outlook, Apr 25, 3:15 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 315 PM CDT Sun Apr 25 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-262015- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 315 PM CDT Sun Apr 25 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight A wintry mix of rain and snow will move across the Northland this evening. As much as 1 to 3 inches of snowfall is possible across parts of the Minnesota Arrowhead, but otherwise amounts will be less than an inch. .DAYS TWO THROUGH SEVEN...Monday through Saturday Wintry mix lingers into Monday morning, with some slippery stretches possible on area roads early Monday morning. A low chance for thunderstorms Monday afternoon, but storms will not be strong. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report precipitation type, and measurements of snow or ice accumulations to the National Weather Service. Spotters and the public can also report precipitation type with the free M-PING smartphone app. LSZ121-140>148-150-262015- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 315 PM CDT Sun Apr 25 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Increasing east-southeast winds late tonight into Monday will lead to building waves across the north shore. A Small Craft Advisory is in effect for parts of the north shore and the outer Apostle Islands beginning late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong easterly to northeasterly winds Monday will lead to increasing waves along much of the western Lake Superior nearshore zones, including all of the north shore and along the south shore from the Twin Ports to the Apostle Island. Winds could gust as high as 20-25 knots with wave heights of 3 to 5 feet. Conditions improve late Monday night. JJM More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:48 PM CDT | Small Craft Advisory | DLH | 5 hr |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.